Dehydration Causing Leg CrampsUpdated
Could Zanidip be causing leg cramps at night. I am either up with leg cramps or up to the toilet. I drink 2 lts of water a day, and if that drops even the smallest bit, the cramps get worse. Something is dehydrating me.
Zanidip contains the active ingredient Lercanidipine, it is a calcium channel blocker that is most commonly used to treat high blood pressure, but is also effective at treating certain cardiac conditions.
By their very nature, many of these medications increase urinary output and can cause dehydration.
However, another thing that could be causing the leg cramping is low potassium levels. Some of these medications can cause it and it will cause leg cramps, just as easily as the dehydration.
It could even be a combination of both, with one problem feeding the other.
Have you consulted your doctor? They should do some blood tests to check you potassium levels.
my father recently suffered from dehydration and loss of sodium . so along with amayl-mi, ganaton total multivitgold, me...1 REPLY
My wife is using Sulphitec 2 mg daily. Lately she has started drinking too much water, so much so that she starts vomiti...1 REPLY
How important is hydration before and after 90 mg IV ## Hello, Cord! How are you? It really depends, it can cause diarrh...2 REPLIES
I’m on Losatan Potassium 100 mg QD. I get terrible head sweats within 10 min of being in my garden. Plus very red ...3 REPLIES
Hi,yet another newbie here, hoping i can get some advice on buprenorphine & acid in the urinary tract.Sounds strange...1 REPLY
I am prescribed (2) tabs 25mg carvedilol, (1) tab amlodipine besyl 5mg,(1) tab potassium chloride 8meq sr, and (1) tab l...1 REPLY
My Dr. has put me on Benazapril/Amlodipine for high blood pressure. I get terrible leg cramps in the night, and have to ...7 REPLIES
Can metformin cause a charley horse in the legs? I started metformin 500mg 9 days ago and starting on the 8th day I bega...1 REPLY
I have been taking Simvastatin for 2 months. My legs and feet cramp terrible. Does anyone else have this problem? If so ...1 REPLY
i was perscribe nitrofurantoin for two and a half weeks. During all this period i suffered of leg muscle cramps, nausia,...3 REPLIES